RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mushrub, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:514
Abstract pages:932
Full texts:382
References:87
E-mail:

http://www.mathnet.ru/eng/person17326
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/290616

Publications in Math-Net.Ru
2001
1. V. A. Mushrub, “On the uniform dimension of skew polynomial rings in many variables”, Fundam. Prikl. Mat., 7:4 (2001),  1107–1121  mathnet  mathscinet  zmath
1997
2. V. A. Mushrub, “Extended centroid of a ring of skew polynomials”, Uspekhi Mat. Nauk, 52:2(314) (1997),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:2 (1997), 414–415  isi  scopus
1996
3. V. A. Mushrub, “On the nilpotency of subrings of skew group rings”, Fundam. Prikl. Mat., 2:4 (1996),  1227–1233  mathnet  mathscinet  zmath
1995
4. V. A. Mushrub, “Criteria of semisimplicity of skew polynomial ring”, Fundam. Prikl. Mat., 1:3 (1995),  701–709  mathnet  mathscinet  zmath
1992
5. V. A. Mushrub, “On the classical ring of quotients of Cohn–Jordan extensions”, Uspekhi Mat. Nauk, 47:6(288) (1992),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:6 (1992), 228  isi
6. V. A. Mushrub, “Relative nilpotence of left ideals”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 6,  50–52  mathnet  mathscinet  zmath
7. V. A. Mushrub, “On a conjecture of Herstein”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1992, 3,  62–64  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020